Hausdorff dimension of univoque sets

Kallós Gábor: Hausdorff dimension of univoque sets. In: Acta cybernetica, (14) 2. pp. 303-314. (1999)

[thumbnail of cybernetica_014_numb_002_303-314.pdf]
Cikk, tanulmány, mű

Download (939kB) | Preview


In this paper we present the results obtained so far for the determination of the Hausdorff dimension of the univoque set, in number systems with base number greater than 1. The investigation is based on the methods presented in [1] and [2]. We illustrate the theoretical results with interesting examples.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1999
Volume: 14
Number: 2
ISSN: 0324-721X
Page Range: pp. 303-314
Language: English
Place of Publication: Szeged
Event Title: Conference for PhD Students in Computer Science (1.) (1998) (Szeged)
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 314. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 14. 09:23

Actions (login required)

View Item View Item